# SDR CALA2024051401470

- Difficulty date: May 5, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 62,840 hours, 25,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 071701100
- Part serial: 185712
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(MULT-33-3-0004) EMERGENCY BATTERY PACK INOP AT ROW 32ABC (M1898)
